Repositorio de producción científica de la Universidad de Sevilla

Existence for the α-patch model and the QG sharp front in Sobolev spaces

Opened Access Existence for the α-patch model and the QG sharp front in Sobolev spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Gancedo García, Francisco
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2008-04-01
Publicado en: Advances in Mathematics, 217 (6), 2569-2598.
Tipo de documento: Artículo
Resumen: We consider a family of contour dynamics equations depending on a parameter α with 0<α⩽1. The vortex patch problem of the 2-D Euler equation is obtained taking α→0, and the case α=1 corresponds to a sharp front of the QG equation. We prove local-in-time existence for the family of equations in Sobolev spaces.
Cita: Gancedo García, F. (2008). Existence for the α-patch model and the QG sharp front in Sobolev spaces. Advances in Mathematics, 217 (6), 2569-2598.
Tamaño: 215.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45191

DOI: 10.1016/j.aim.2007.10.010

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones